# SDR C2XA03SH39

- Difficulty date: March 7, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14529611003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK THE AFT EXTERNAL FRAME ON CARGO DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FRAME IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
